# SDR 9520795503

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs 898
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A CRACK IN THE RBL 45 LONGITUDINAL FLOOR BEAM SEAT TRACK UPPER CHORD AT BS 898.  REPAIRED CHORD (P/N 111N5207-5) PER EA 55-105062.
